Diophantine approximation by prime numbers. / Harman, Glyn; Baker, R.C.

In: Journal of the London Mathematical Society, Vol. 25, 1982, p. 201-215.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Diophantine approximation by prime numbers. / Harman, Glyn; Baker, R.C.

In: Journal of the London Mathematical Society, Vol. 25, 1982, p. 201-215.

Research output: Contribution to journalArticlepeer-review

Harvard

Harman, G & Baker, RC 1982, 'Diophantine approximation by prime numbers', Journal of the London Mathematical Society, vol. 25, pp. 201-215.

APA

Harman, G., & Baker, R. C. (1982). Diophantine approximation by prime numbers. Journal of the London Mathematical Society, 25, 201-215.

Vancouver

Harman G, Baker RC. Diophantine approximation by prime numbers. Journal of the London Mathematical Society. 1982;25:201-215.

Author

Harman, Glyn ; Baker, R.C. / Diophantine approximation by prime numbers. In: Journal of the London Mathematical Society. 1982 ; Vol. 25. pp. 201-215.

BibTeX

@article{c6df777184de48fdb75491d222f71e1e,
title = "Diophantine approximation by prime numbers",
author = "Glyn Harman and R.C. Baker",
year = "1982",
language = "English",
volume = "25",
pages = "201--215",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",

}

RIS

TY - JOUR

T1 - Diophantine approximation by prime numbers

AU - Harman, Glyn

AU - Baker, R.C.

PY - 1982

Y1 - 1982

M3 - Article

VL - 25

SP - 201

EP - 215

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

ER -